# SDR SROM101320221

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 85713700
- Condition: None
- Location: Zone 600
- Part time: 30,535 hours, 31,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SURFACE OF CENTER WING LOWER SKIN PANEL ASSEMBLY PN: 85713700 RH WING BETWEEN YW42.000 - YW60.900 AND STR. 13 - 14 HAS GOUGE OF 0.008" DEPTH AND 0.250" LONG THAT IS OUTSIDE OF MANUFACTURES PUBLISHED LIMITS.
